# SDR SWAA2023062753420

- Difficulty date: May 28, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N8536Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63571
- Aircraft time: 20,012 hours, 9,739 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H SIDEPLATE HAS CORROSION AT FASTENER HOLES RBL 21 @ STA. 847-867<[01] REMOVED CORROSION AFT CARGO R/H SIDEPLATE AT FASTENER HOLES RBL 21 @ STA. 847-867. ORIGINAL THICKNESS IS 0.050?; MATERIAL LOSS IS 0.008?; MAX ALLOWED IS 0.005; REMAINING THICKNESS IS 0.042?. FOUND TO BE OUT OF LIMITS PER SRM 53-60-15-1A-1;[02] LOCATED; DRILLED AND COUNTERSINK NEW RH AFT CARGO SIDEPLATE. ALL WORK PER SRM 51-40-05 AND 51-40-08.;[03] INSTALLED NEW AFT CARGO R/H SIDEPLATE FROM STA. 847 TO STA. 867; RBL 21? PER SRM 51-40-02.;[04] INSPECTION C/W.
